Open Access
Translator Disclaimer
2013 Note on the Regularity of Nonadditive Measures
Toshikazu Watanabe, Syuji Yamada, Tamaki Tanaka
J. Appl. Math. 2013(SI21): 1-4 (2013). DOI: 10.1155/2013/234681

Abstract

We consider the regularity for nonadditive measures. We prove that the non-additive measures which satisfy Egoroff's theorem and have pseudometric generating property possess Radon property (strong regularity) on a complete or a locally compact, separable metric space.

Citation

Download Citation

Toshikazu Watanabe. Syuji Yamada. Tamaki Tanaka. "Note on the Regularity of Nonadditive Measures." J. Appl. Math. 2013 (SI21) 1 - 4, 2013. https://doi.org/10.1155/2013/234681

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950568
MathSciNet: MR3094903
Digital Object Identifier: 10.1155/2013/234681

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2013 • No. SI21 • 2013
Back to Top